# SDR AU970662

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Combining Grbox
- Part number: 3BE
- Condition: Faulty
- Location: Engine
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBINING GEARBOX FAULTY - SUSPECT FAULTY CARBON SEAL ALLOWED OIL TO TRANSFER INTO GEARBOX CAUSING OVERFILLING AND LOSS OF OIL OVERBOARD
